# SDR CA090402011

- Difficulty date: March 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 18,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Condition: Cracked
- Location: Tail Boom
- Part time: 18,734 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP OF VERTICAL FIN FOUND ONE SMOKING RIVET ATTACHED TO THE SPAR OF THE LOWER VERTICAL FIN. FROM THERE, FOUND THE CRACK ON THE CENTRAL SPAR. REMOVED FIN AND SENT IT OUT FOR REPAIR. THEY INSTALLED A NEW SPAR PN 350A14-1115-22.  THE FIN WAS REINSTALLED AFTER REPAIR.
